MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1026-R
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Hemodynamic instability (4868)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical transport of a ventilated patient with circulatory instability receiving norepinephrine support the tempus pro monitor emitted an audible alert following by an unexpected restart.A request for additional information regarding the incident has been sent and the response is not yet received.There was no report of actual harm reported with this complaint.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical transport of a ventilated patient with circulatory instability receiving norepinephrine support the tempus pro monitor emitted an audible alert following by an unexpected restart.Information obtained through good faith effort response indicated the device was docked in a smart mount and connected to power supply during the incident.There was no change to the patient condition during the interruption in monitoring and there was no need for alternative monitoring methods.There was no report of actual harm reported with this complaint.

Brand Name
TEMPUS PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24865790
Report Number3003832357-2026-100217
Device Sequence Number16081462
Product Code MHX
UDI-Device Identifier05060472441058
UDI-Public(01)05060472441058(11)220517
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1026-R
Device Catalogue Number989706000101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/03/2026
07/17/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/09/2026
07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown